MathSciNet Relay Station
MathSciNet bibliographic data
MR543726 (81e:44008) 44A99 (43A35)
Berg, C.; Christensen, J. P. R.; Jensen, C. U. A remark on the multidimensional moment problem. Math. Ann. 243 (1979), no. 2, 163–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement